MathSciNet Relay Station
MathSciNet bibliographic data
MR1458219 (98d:11009) 11A25 (11Y70)
Cohen, Graeme L.; te Riele, Herman J. J. On $\phi$-amicable pairs. Math. Comp. 67 (1998), no. 221, 399–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement